Atopic Dermatitis After Antibiotics

Last updated: November 2022

I had surgery for a mucus tear in my knee. Two weeks later, I developed an infection in my body that led to septic shock and left me in the hospital for 85 days.

The antibiotic they gave left my skin rough - looking like an alligator and crocodile. My skin would flare every month.

Medications only work for a while

All the different medications would only work for a while so they have to keep changing the medication my skin is left with hyperpigmentation. I am using Triamcinolone Acetonide Ointment USP, 0.1 Ammonium Lactate lotion which helps keep the itch and the rash calm, but every month I go through the same thing where it flares up.

Tell your eczema story.

By providing your email address, you are agreeing to our privacy policy.

This article represents the opinions, thoughts, and experiences of the author; none of this content has been paid for by any advertiser. The AtopicDermatitis.net team does not recommend or endorse any products or treatments discussed herein. Learn more about how we maintain editorial integrity here.

Join the conversation

or create an account to comment.

Community Poll

Which allergies do you live with? (Select all that apply)